# SDR AT0200009

- Difficulty date: February 6, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Part serial: 1674
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL ONTO JET WAY.  REINSTALLED SLIDE.
